# SDR USAAD00020

- Difficulty date: January 31, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N823US
- Make and model: Doug DC-9-82
- Aircraft serial: 49142
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Connector
- Part number: DC6210SL3SN
- Condition: Failed
- Location: Press Regulator
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

MSY/CLT - FLT 2310 - AFTER TAKEOFF, CABIN WOULD NOT PRESSURIZE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS FERRIED TO CLT FOR MAINTENANCE WHERE THE ELECTRICAL CONNECTOR TO THE LEFT AIR CONDITIONING PRESSURE REGULATOR VALVE WAS REPLACED.  (X)
